Both B12 injections and vitamin D supplements can cause side effects. Side effects from vitamin D supplements is usually due to magnesium deficiency. B12 injections list many possible side effects. I had both problems myself. I now take sublingual B12 spray and magnesium with vitamin D3. I posted an indepth list of causes for vitamin B12 and vitamin D deficiency on another answer:
The sweating and some other symptoms you mention can be related to heart issues. If you have seen a cardiologist, let him know of these symptoms and perhaps you need to have a stress test. It is important to recognize that you may be suffering from anxiety AND depression, which also can cause many of the symptoms. Our bodies must work together with our mind to be healthy. You should not have stopped the medication the psychiatrist ordered, as it does take up to 2-3 weeks before they begin to show any improvement. I would resume those, and perhaps consult with a psychologist for some therapeutic visits. Perhaps there are underlying emotional issues that you are not recognizing that are creating physical problems. This is not uncommon, and taking some psychological testing (written and oral) and taking openly with a psychologist can be of significant help. Perhaps you are lonesome for your country and your family and friends back home. Our emotions can do funny things and cause physical symptoms, which can be alleviated if you work through the issues. However, if the sores on your back do not improve, or appear to be getting worse, that is a concern that a dermatologist might help diagnose. Any medications given to you by licensed physicians should be given a reasonable length of time to work, unless what you experience is a known adverse reaction. And any prescriptions given to you for anxiety or depression should not be abruptly stopped; for most, you should ask the doctor if you wish to discontinue them and how to taper off with smaller dosages over time. I wish you well and hope that you will consider counseling, and if the chest pain and sweating continue, see a cardiologist to rule out any heart issues. EKGs are not true diagnostic tools but are used to compare to earlier ones to determine if there are any changes in heart function. One test alone doesn't tell them much. I have had abnormal ECGs, abnormal stress tests, and then an angiogram or cardiac catheterization, which was found to be perfectly normal. Remember that medicine is not an exact science, and sometimes it takes new measures to resolve issues. I'd go with the psychologist, and if he/she feels you need medication, they will refer you back to the psychiatrist for new meds to try. I worked for both of those types of doctors, and they can be very helpful when others cannot give you answers.
You might try taking zinc tablets to get rid of the boils/sores on your back. And a lot of your symptoms do seem to be worrying about what the doctor said about your heart. Relax. A lot of us have heart trouble and live a healthy normal life.
You can lower your triglycerides and blood pressure by taking Hawthorn berry or eating hawthorn berries if they grow in your country.
Painful breasts can be quite normal as you are young and your hormones are still fluctuating. Gurgling sounds in your stomach are also normal depending on what you eat. (If I eat bread I get a stomachache),
Try not to worry so much - I think the doctor scared you. Some doctors do not have a good what we call a "bedside manner". Meaning they are not careful how they talk to a patient. I am sorry that he scared you. You are probably okay as you said you were in fairly good health until you saw this doctor. That's why some are suggesting counseling or a psychiatrist or psychologist.
Wishing you the best